View : 32 Download: 0

Random central limit theorems for linear processes with weakly dependent innovations

Title
Random central limit theorems for linear processes with weakly dependent innovations
Authors
Hwang E.Shin D.W.
Ewha Authors
신동완황은주
SCOPUS Author ID
신동완scopus
Issue Date
2012
Journal Title
Journal of the Korean Statistical Society
ISSN
1226-3192JCR Link
Citation
vol. 41, no. 3, pp. 313 - 322
Indexed
SCIE; SCOPUS; KCI WOS scopus
Abstract
Random central limit theorems (CLTs) are established for a linear process driven by a strictly stationary ψ-weakly dependent process as well as for the ψ-weakly dependent process itself, whose dependence structure was introduced by Doukhan and Louhichi [Doukhan, P., & Louhichi, S. (1999). A new weak dependence condition and applications to moment inequalities. Stochastic Processes and their Applications, 30 84, 313-342] to generalize mixings and other dependence. Random CLTs are established for partial sums and sample autocovariances of the ψ-weakly dependent process and the linear process under absolute summability. © 2011 The Korean Statistical Society.
DOI
10.1016/j.jkss.2011.10.004
Appears in Collections:
자연과학대학 > 통계학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE